Advertisement

Siberian Mathematical Journal

, Volume 9, Issue 4, pp 683–689 | Cite as

Inextensible mappings in a space of curvature no greater than K

  • Yu. G. Reshetnyak
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. D. Aleksandrov, “A theorem on triangles in metric space and some applications,” Trudy Matem. Inst. im. V.A. Steklova,38, 5–23 (1951).Google Scholar
  2. 2.
    Yu. G Reshetnyak, “On the theory of spaces with curvature no greater than K,” Matem. Sborn.,52, No. 3, 789–798 (1960).Google Scholar
  3. 3.
    A. D. Aleksandrov, Intrinsic Geometry of Convex Surfaces [in Russian], Gostekhizdat, Moscow-Leningrad (1948).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • Yu. G. Reshetnyak

There are no affiliations available

Personalised recommendations